# SDR DALA2019030501485

- Difficulty date: February 16, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 87,480 hours, 39,821 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Condition: Broken
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 669 DURING REMOVAL OF 4R DOOR SLIDE - SLIDE SUPPORT HANDLE BRACKET BROKE. CORRECTIVE ACTION: REMOVED AND REPLACED 4R SLIDE SUPPORT HANDLE BRACKET IAW ERA 575578-14AD REV 2. SECTION I HAS BEEN CONVERTED TO A PERMANENT REPAIR AFTER ENGINEERING EVALUATION. (49998298)
